| Model Number |
SYNERGYRF¿ CONSOLE |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that there was a loud bang from the console and it smells burned.This was noticed during an inspection.There was no harm for patient, operator or third party reported.There was no case involvement reported.No further information received.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 (main board) this evaluation determined that the reported event occurred due to a shorted q9 component on the main board, which resulted in a short circuit from 390v to ground.